# SDR IPXA2019062943878

- Difficulty date: May 22, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT AFT FUSELAGE SKIN BETWEEN STA. 2007 - 2164 AT LOWER FAIRING ATTACHMENT HAS CORROSION.REPAIRED CORRODED AFT FUSELAGE SKIN PANEL BETWEEN STA. 1997.750 TO STA. 2163.685 CANT AND LONGERON 27L TO LONGERON 35L IAW EA 011-5330-01-A7812 REV. IR AND UPS EO MD11-5330-73011-A. (MAJOR)
